RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2010, Volume 1, Number 1, Pages 147–156 (Mi emj12)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimation of error of cubature formula in Besov space

E. S. Smailova, N. T. Tleukhanovab

a Institut of Applied Mathematics, Karagandy, Kazakhstan
b L. N. Gumilyov Eurasian National University, Astana, Kazakhstan

Abstract: In this paper estimates of the error of a cubature formula in Besov classes are obtained. The method of research is essentially based on the choice of a Lizorkin system.

Keywords and phrases: cubature formula, estimation of error, Besov space.

Full text: PDF file (303 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 65D32
Received: 09.12.2009
Language:

Citation: E. S. Smailov, N. T. Tleukhanova, “Estimation of error of cubature formula in Besov space”, Eurasian Math. J., 1:1 (2010), 147–156

Citation in format AMSBIB
\Bibitem{SmaTle10}
\by E.~S.~Smailov, N.~T.~Tleukhanova
\paper Estimation of error of cubature formula in Besov space
\jour Eurasian Math. J.
\yr 2010
\vol 1
\issue 1
\pages 147--156
\mathnet{http://mi.mathnet.ru/emj12}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2898680}
\zmath{https://zbmath.org/?q=an:1214.41013}


Linking options:
  • http://mi.mathnet.ru/eng/emj12
  • http://mi.mathnet.ru/eng/emj/v1/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Nursultanov, N. T. Tleukhanova, “On reconstruction of multiplicative transformations of functions in anisotropic spaces”, Siberian Math. J., 55:3 (2014), 482–497  mathnet  crossref  mathscinet  isi  elib  elib
  • Eurasian Mathematical Journal
    Number of views:
    This page:233
    Full text:80
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020